# SDR 95ZZZM252

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHTS OVER FORWARD FLIGHT ATTENDANT SEAT TO ILLUMINATED SLIDES AND RI LIGHT STAYS ON.  PLACED EMERGENCY EXTERIOR LIGHTS ON MEL 33.20.
